helen-louise (baratron) wrote,
helen-louise
baratron

  • Mood:

Stupid back, stupid leg, stupid drugs.

I really do not like how utterly despondent I'm feeling. I stopped taking pregabalin as soon as I realised it might be making me depressed, and it took nine days to get back to normal. In context: I took the medication for eight days, and it was a further nine days before I felt like a human being again. Urgh.

I've been taking gabapentin for about a week. I was fine on 100 mg, except that's too low a dose to do anything at all. (A typical sort of dose for neuropathic pain would be around 900 mg a day). Increased the dose to 200 mg after four days, been on that dose for two days, and I'm starting to feel decidedly iffy again. At least I only feel crap and unmotivated. I don't actually want to be dead (yet). I'm going to stay on the current dose for a lot longer than the doctor said (he wanted me to increase every 2 days) to see if this feeling of malaise eases off.

I also need to manage being awake in the daytime to chase the results of my MRI from the chronic pain clinic. Lately, I have been failing at daytimes.
Tags: better living with modern pharmacology, drugs being annoying, my weird medical stuff
Subscribe

  • Not here any more

    The new Terms of Service for livejournal wants to regulate certain types of political content which have been deemed inappropriate for children by…

  • BiFest

    Apparently there is a BiFest on Saturday 8th April, approximately 10 minutes walk from my house. This is so very close that I really have no excuse…

  • New-to-me doctors never understand me

    Today I experienced the joy which is seeing a doctor who doesn't know me. Apparently my usual GP is on holiday somewhere warm, lucky woman. So I was…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment